# SDR AALA202401105336

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A320*
- Aircraft serial: 3924
- Aircraft time: 48,974 hours, 18,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PS CHECK FOUND RH FWD EMER EXIT DOOR DAMPER PRESSURE IN YELLOW BAND (APPROX 1650 PSI). SERVICED RH FWD EMER EXIT DOOR DAMPER TO TOP OF GREEN BAND.
